# SDR SWAA201201202

- Difficulty date: January 30, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 51,475 hours, 41,853 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546564
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE BS 986 BETWEEN STR 19R-20R.  REMOVED AND REPLACED SHEAR TIE PER SRM AND DWG.
